The purpose of this article is to explore various inequalities pertaining to the numerical radius of operators in a Hilbert space. Additionally, we present several bounds for the Berezin number and Berezin norm of operators that act on a reproducing kernel Hilbert space. Finally, we establish a necessary and sufficient condition for the triangle inequality related to the Berezin number to hold.
Sum, inequality, numerical radius, Berezin number, Berezin norm
ALTWAIJRY, NAJLA; FEKI, KAIS; and MINCULETE, NICUSOR
"Numerical radius, Berezin number, and Berezin norm inequalities for sums of operators,"
Turkish Journal of Mathematics: Vol. 47:
5, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss5/13